HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Asymptotics for the partial autocorrelation function of a stationary process

Files in This Item:
pre452.pdf1.34 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83598

Title: Asymptotics for the partial autocorrelation function of a stationary process
Authors: Inoue, A. Browse this author
Issue Date: 1-Mar-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 452
Start Page: 1
End Page: 37
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69202
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University